MAUDE Adverse Event Report: MEDTRONIC MEXICO LAUNCHER 6F GUIDE CATHETER; CATHETER, PERCUTANEOUS

MEDTRONIC MEXICO LAUNCHER 6F GUIDE CATHETER; CATHETER, PERCUTANEOUS
Model Number LA6EBU35
Medical Device Problem Codes Leak/Splash (1354); Connection Problem (2900)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
An attempt was made to use one 6f launcher guide catheter during a procedure.The device was inspected before use with no issues noted.Resistance was not noted while advancing the device to the lesion.It was reported that the guide catheter was leaking blood during use.The leaking was caused by a connection problem, and the launcher could not be connected normally.It was not possible to connect the non-medtronic y-valves.The leak was noted during the device and y-valve connection, and the blood leakage was a result of the connection issues.The use of the launcher was stopped immediately.A new catheter and new y-valve were used, which were connected and used normally.Intervention was not required as a result of the event.There was no injury to the patient.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: a video provided showed the proximal end of the guide catheter with a y-valve attached to its hub.There is no evidence of a leak in the video however there appeared to be an issue keeping the y-valve connected.Initial reporter name and phone number added.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
LAUNCHER 6F GUIDE CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19678445
Report Number9612164-2024-03126
Device Sequence Number3115851
Product Code DQY
UDI-Device Identifier00763000705374
UDI-Public00763000705374
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132673
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2025
Device Model NumberLA6EBU35
Device Catalogue NumberLA6EBU35
Device Lot Number226506984
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by Manufacturer07/09/2024
Initial Report FDA Received Date07/05/2024
Supplement Report FDA Received Date07/30/2024
Date Device Manufactured05/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale
Patient Weight48 KG